# SDR AALA20100212AFW01

- Difficulty date: February 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 83,997 hours, 16,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SCHEDULED MAINTENANCE WORK CARD 0357.  EMERGENCY LIGHTS FAILED TO ILLUMINATE FOR 10 MINUTES.  PERFORMED MAINTENANCE WORK CARD 279A TO REPLACE EMERGENCY LIGHT POWER SUPPLY BATTERIES DURING CURRENT HEAVY C-CHECK.
